# SDR ALGA2012092104

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 15,368 hours
- Engine: Allsn 250C47B
- Engine time: 9,458 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: M25010354
- Part serial: FAG102288
- Condition: Failed
- Location: Compressor
- Part time: 1,064 hours
- Component: Compressor, Allsn
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL, FOUND CAUSE FOR METAL IN OIL TO COME FROM NR 2 BEARING FAILURE.
